Posted by KrissyP on March 1, 2003, at 0:42:21
In reply to Re: I lost weight on Effexor! » fairnymph, posted by fayeroe on February 28, 2003, at 18:45:09
try not to let it worry you I know easier said than done. Do you take anything for sleep? Seroquel, for me, added a little weight and if you're concerned about the weight loss, of course talk to your doc, but if you need something Seroquel is a weight gainer, but I am definately NOT trying to say "here, take a drug that will make you gain some weight" by ANY means. Just trying to help.
I have to share this and I hope this lasts.....I went out to dinner ordered a salad, prime rib, a baked potato with a roll. I am on day 6 of Effexor-XR and out of all that I ate 4 bites of the prime rib, 1 bite of the potato, and 1 bite of the roll, even rice pudding didn't appeal to me. I know no one is interested in what I tried to eat, but I had to make a point. Effexor is a great AD if you don't want an added side effect of weight gain-just my opinion:)
yes, the weight loss is worrying me. i looked at my body today and i look anorexic. i'm five feet tall and weigh just over 100 lbs. but, as i said, it's the only drug that stopped the anxiety attacks....and they were waking me up and i had one as soon as i woke up in the morning!! i had just put my dog to sleep and at first i thought the attacks were from that but they continued for a long time and then i went on effexor xr and they immediately stopped. so.........medicine is a two-edged sword!! thanks....